# SDR USAA2009031790620

- Difficulty date: February 17, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 53,413 hours, 35,257 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602223
- Part serial: 968
- Condition: Warped
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C17 - MAJOR REPAIR - NR 2 SLAT WARPED AT OUTBOARD END.  REPLACED NR 2 SLAT IAW AMM 27-81-21-4.
